Skip to content
COVID-19: WE ARE STILL ACCEPTING ORDERS BUT HAVE A 4-5 DAY SHIPMENT DELAY IN DUE TO VOLUME
COVID-19: WE ARE STILL ACCEPTING ORDERS BUT THERE WILL BE A 4-5 DAY SHIPPING DELAY DUE TO VOLUME

Addaprin Ibuprofen 200 mg Unit Dose (250 x 2 Packs)

by Medique
Save 39%
Original price $ 24.95
Current price $ 15.29
SKU MDQ-1625314

Addaprin Ibuprofen Unit Dose Packets are effective pain relieving and fever reducing tablets. 200 mg NSAID film coated tablets are packaged in tamper resistant sealed packets of 2. (500 total). Antihistamine free, sugar, salt and caffeine free.

Perfect for relieving fevers or minor aches and pains, these 200 mg ibuprofen tablets are easy to swallow and travel with. Each tab is coated in a film that makes them go down smoother than other tablets. Also, they are pre-packaged in 2-tab packets for easy dosing and transporting. Whether you need to pocket a couple, or keep some in your purse for later, these tablets work just as well as the name-brand Advil in making your day a little easier and more pain-free.

Features:

    • Easy to swallow
    • Non-steroidal
    • Anti-inflammatory
    • Unit dose packets
    • 500 tabs per box (250 x 2's)
    • Antihistamine, sugar, salt, and caffeine free 

      Active Ingredient: Ibuprofen 200mg

        • Manufacture: Dover Medique Products
        • Product number: 1625314
        • UPC: 347682253141

          Order Addaprin Ibuprofen 200 mg Unit Dose Packets online today at a great low price, or call to speak with a friendly customer service associate at 1-888-687-4334.

          Customer Reviews

          No reviews yet
          0%
          (0)
          0%
          (0)
          0%
          (0)
          0%
          (0)
          0%
          (0)